# SDR DXTA2024123101764

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 6,858 hours, 5,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT AISLE LIGHT ADJACENT TO SEAT 1 IN THE CABIN IS INOP.   REINSTALLED LIGHT. PERFORMED OPS CHECK. IAW PHENOM 300 AMM 33-52-11.
